# SDR 2011FA0000017

- Difficulty date: January 8, 2011
- Submitted: January 8, 2011
- Operation: General aviation
- Aircraft: N37BA
- Make and model: Lancar LC40550FG
- Aircraft serial: 40020
- Aircraft time: 1,001 hours
- Engine: Cont IO550N
- Engine time: 1,001 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 642083A2
- Part serial: CAM10121
- Condition: Failed
- Location: Starter
- Part time: 750 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND STARTER ADAPTER FAILURE IN 1000 HOURS. THE FIRST STARTER ADAPTER FAILED AT 250 HOURS. THE FAILURE RATE ON THE STARTER ADAPTER IS UNACCEPTABILITY HIGH.
